895Hello all,After having seen 2 doctors (family doctors) I resort to find out an answer from the Internets.I have a weird condition on my toes (not so much between them as athlete's foot would do) the skin is kind of wearing off in rubbery fashion, leaving a skin that becomes white after a shower and gives me a bad odor...Any idea what it could be?On the picture it was after a shower I applied athelete's foot powder which didn't work, and we can clearly see the contours of the affected areas on my feet.Thanks a lot (and sorry carriage return doesn't seem to work on this website for me)896Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?